# SDR USAA2012082400014

- Difficulty date: August 21, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,853 hours, 16,652 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD TWO LAV FIRE / SMOKE INDICATIONS WITH NO SMOKE OR FIRE FOUND.  MAINTENANCE ACCOMPLISHED BITE CHECK OF SMOKE DETECTOR CONTROL UNIT - ALL INDICATIONS NORMAL.
